MathSciNet Relay Station
MathSciNet bibliographic data
MR633997 57M25
Kanenobu, Taizo Module d'Alexander des nœuds fibrés et polynôme de Hosokawa des lacements fibrés. (French) [Alexander module of fibered knots and Hosokawa polynomial of fibered links] Math. Sem. Notes Kobe Univ. 9 (1981), no. 1, 75–84.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement